Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Injured kneecap after falling, vein popped. Tingling, coldness in leg. Anything serious?

I fell and hit the inside of my knee . Jut to the left of the knee cap (from my point of view). It looks like a vein popped up and now there is a small red line and looks like a pool of blood is forming underneath. I m also experiencing tingling and slight coldness in my whole leg below the knee and in the foot am I just panicking or is this something serious? Thanks!
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
HI, welcome to HCM
Injury to knee with tingling in lower part below knee suggest injury to sural nerve. It is around lateral bone that is fibula. There is very less chance that vein get affected at that point. As there is no major vein.
I would suggest you must consult board certified orthopedician and get examined properly. If adivised then also get your MRI knee done.
Thanking you.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor